I feel I have made some very wrong decisions while taking 300 mg three times a day. I stayed angry over nothing. Has this ever been diagnosed? I made decisions that now I am off of the drug, actually I cannot justify such bad judgement.
Rickey, since you had your symptoms clear up after you stopped taking gabapentin, I'd have to say "Yes" tell your doctor.
An OTC did this to me. I'm still peevish. I screamed at a neighbor yesterday. I got out of my car. She wanted me to know that there's graffiti on the alley fence-then she went into blah, blah, blah. I guess that she thought that I'd do something like-"OMG-thanks for letting know. I'll drive a hundred thousand miles and wait at the dock for a ton of spray paint from China." I said-OK thanks-and she started lecturing me on how it means gangs are here-it's illegal--I told her to buy her own can of spray paint and cover it. She began again and I told her to call the curse word graffiti police, but leave me alone, stay out of my face- I don't want to see her again, and cursed some more. We have a neighbor that hates it, and they see it from their kitchen and dinning room. He came over when I was covering the graffiti a few weeks ago, and he asked if it would be okay if he sprayed over the graffiti. I told him that he could do anything he wants, as long as he didn't pull my fence down or set it fire. He was a little bit worried that I might come around with a gun and hound. I told him that it was to scare the crap out'ta kids, but apparently it hasn't worked.
The answer is yes. you should also know that the condition you are being treated for can also cause your anxiety to be on edge. Dealing with pain makes anyone jumpy and angry. This is an adjustment time for your body and mind.
Let us know what your doctor suggests as an alternative and if he is able to help with the anxiety.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 38 answers
Posted 18 Sep 2013 • 6 answers
Posted 4 Mar 2016 • 1 answer
Posted 20 Nov 2016 • 0 answers
Posted 25 May 2018 • 0 answers